# SDR 95ZZZX6883

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2785R
- Make and model: Bolkms BO105S
- Aircraft serial: S642
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: 1st Stage Nozzle
- Part number: 23038218
- Condition: Cracked
- Location: Hot Section
- Part time: 1,635 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT OF AIRCRAFT, FOUND BURNED AND CRACKED AIRFOIL VANES AND CRACKS IN OUTER BAND.  PART IS SCRAPPED.
